# SDR SWAA2016030749701

- Difficulty date: February 10, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6545776
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXTERNAL SKIN DELAMINATED AT TAIL CONE.  REPAIRED SKIN IAW SRM.
